Smooth metric measure spaces with non-negative curvature

Ovidiu Munteanu, Jiaping Wang

Research output: Contribution to journalArticlepeer-review

68 Scopus citations

Abstract

In this paper, we study both function theoretic and spectral properties on complete non-compact smooth metric measure space (M,g, e-f dv) with non-negative Bakry-Émery Ricci curvature. Among other things, we derive a gradient estimate for positive f-harmonic functions and obtain as a consequence the strong Liouville property under the optimal sublinear growth assumption on f. We also establish a sharp upper bound of the bottom spectrum of the f-Laplacian in terms of the linear growth rate of f. Moreover, we show that if equality holds and M is not connected at infinity, then M must be a cylinder. As an application, we conclude steady Ricci solitons must be connected at infinity.

Original languageEnglish (US)
Pages (from-to)451-486
Number of pages36
JournalCommunications in Analysis and Geometry
Volume19
Issue number3
DOIs
StatePublished - Jul 2011

Fingerprint Dive into the research topics of 'Smooth metric measure spaces with non-negative curvature'. Together they form a unique fingerprint.

Cite this